# SDR IXXA20251004060

- Difficulty date: October 4, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N431AZ
- Make and model: Boeing 767381
- Aircraft serial: 24632
- Aircraft time: 90,282 hours, 39,380 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Off Track
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERSONNEL WAS ATTEMPTING TO CLOSE L1 DOOR, DOOR CAME OFF TRACKS AND WEDGED IN PLACE. PARTIALLY CLOSED.  UPON FURTHER INSPECTION FOUND MOVABLE CEILING PANEL WEDGED INTO L1 DOOR. DISLODGED PANEL AND DOOR OPERATED NORMALLY. GENERAL VISUAL INSPECTION OF TRACK ROLLERS AND CABLES NOTED NO FAULTS. OPERATIONAL CHECK IN ACCORDANCE WITH B767 AIRCRAFT MAINTENANCE MANUAL 52-12-00 NO FAULTS NOTED.
